Singularly Perturbed Cauchy Problems and Contrast Structures
Differencialʹnye uravneniâ, Tome 38 (2002) no. 11, pp. 1498-1505
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_11_a6,
author = {Yu. I. Neimark and V. N. Smirnova},
title = {Singularly {Perturbed} {Cauchy} {Problems} and {Contrast} {Structures}},
journal = {Differencialʹnye uravneni\^a},
pages = {1498--1505},
year = {2002},
volume = {38},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_11_a6/}
}
Yu. I. Neimark; V. N. Smirnova. Singularly Perturbed Cauchy Problems and Contrast Structures. Differencialʹnye uravneniâ, Tome 38 (2002) no. 11, pp. 1498-1505. http://geodesic.mathdoc.fr/item/DE_2002_38_11_a6/